# SDR SWAA2023092591095

- Difficulty date: August 17, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA 2023-530610<[01] TOOL USED: ULTRASONIC GAGE; P/N: 45MG; S/N: 221861811; DUE DATE: 08-NOV-23;[02] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[04] REPAIRED FLOOR BEAM BS 986.5 LBL 43; WL 208.1 AT IAW B737-700 SRM-53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIG. 205. SEE INDIVIDUAL SIGN-OFF BELOW.;[05] REPAIRED FLOOR BEAM BS 986.5 LBL 43; WL 208.1 AT IAW B737-700 SRM-53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIG. 205. SEE INDIVIDUAL SIGN-OFF BELOW. RII CERTIFIED
